MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-04
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Osteolysis (2377); Aseptic loosening (4883); Periprosthetic fracture (4902)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: concomitants: 300-01-11 equinoxe, humeral stem primary, press fit 11mm.320-38-00 equinoxe reverse 38mm humeral liner +0.320-10-00 equinoxe reverse tray adapter plate tray +0.320-01-38 equinoxe reverse 38mm glenosphere.
 
Event or Problem Description
It was reported via clinical study, that the 73 yo female patient was experiencing aseptic glenoid loosening resulting in glenoid fracture or osteolysis.The date of event onset it (b)(6) 2023.The patient¿s standard reverse shoulder system was revised to hemiarthroplasty.The outcome was last known as resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of loosening secondary to poor bone quality and fracture of the bone supporting the glenoid-side implant two months after the index procedure.However, this cannot be confirmed as the devices were not available for evaluation and no additional clinical information was provided.After further review the following has been corrected.H3: device was not returned or evaluated.

Brand Name
EQUINOXE REVERSE GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16762320
Report Number1038671-2023-00719
Device Sequence Number6181943
Product Code KWT
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by Manufacturer07/14/2023
06/12/2026
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date08/31/2023
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age63 YR
Patient SexFemale
Patient Weight187 LB